# SDR AALA202509254859

- Difficulty date: August 31, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 25,861 hours, 11,175 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT ELEVATOR TAB CONTROL MECHANISM LOWER HARDWARE HAS EVIDENCE OF SURFACE RUST. REMOVED AND INSTALLED 2EA (AALA202509250670) AND (AALA202509254859) RIGHT ELEVATOR TAB CONTROL MECHANISM AFT BUSHING, PER AMM 27-31-34. PERFORMED SATISFACTORY ELEVATOR AND ELEVATOR TAB CONTROL SYSTEM OPERATIONAL TEST, PER AMM 27-31-00.
